Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

14 year old, have premature greying. No advancement with treatment. What is the cause and preventive measures?

I am a 14 year old boy of height 5 4 and my weight is 50 kgs.My problem is often when i stand before a mirror, I notice some white hairs above my forehead and have also heard from my friends & family that some white hairs are also present at the back of my head. I had also consulted many doctors at different places but I am not satisfied with that.. I want to know the reason and also some steps to prevent them..Please Help!!!
Asked On : Thu, 20 Dec 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi eric,
Thanks for writing in.
The condition you are suffering can be canities or premature greying.
You can take tab Essvital daily once.
Apply Keratone hair oil twice daily.
Also few procedure would be needed to prevent hair going grey..

Hope this helps.

Wishing you good health.

Hair nail skin specialist
Answered: Tue, 1 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor